Cluster directions of euclidean sets
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 24 (1970) no. 1, p. 53-63
@article{ASNSP_1970_3_24_1_53_0,
     author = {Ceder, Jack G.},
     title = {Cluster directions of euclidean sets},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {1},
     year = {1970},
     pages = {53-63},
     zbl = {0191.06001},
     mrnumber = {260939},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_1_53_0}
}
Ceder, Jack G. Cluster directions of euclidean sets. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 24 (1970) no. 1, pp. 53-63. http://www.numdam.org/item/ASNSP_1970_3_24_1_53_0/

[1] Bagemihl F., Curvilinear cluster sets of arbitrary functions, Nat. Acad. Sci. U. S. A. 41 (1955), 379-382. | MR 69888 | Zbl 0065.06604

[2] Bruckner A. and Rosenfeld M., A theorem on approximate directional derivatives, Ann. Sci. Nor. Sup. Pisa Classe d. Sci. 12 (1968), 343-350. | Numdam | MR 247012 | Zbl 0155.10503

[3] Ceder J., Differentiable roads for real functions, 65 (1969), 351-358. Fund. Math. | MR 251167 | Zbl 0188.12003

[4] Ceder J. and Pearson T., Insertion of open functions, Duke Math. J. 35 (1968), 277-288. | MR 223508 | Zbl 0174.09302

[5] Davies, R.O., Covering the plane with denumerably many curves, J. London Math. Soc. 38 (1963), 433-438. | MR 160728 | Zbl 0118.17505

[6] Hunter U., An Abstract formulation of some theorems on cluster sets, Proc. A. M. S., vol. 16 (1965), 909-912. | MR 180682 | Zbl 0152.04502

[7] Kuratowski C., Topologie, Vol. I, Warszawa, 1958. ' | MR 90795 | Zbl 0078.14603

[8] Marcus S., Proprietaţi metrice si proprietaţi calitative ale funcţiilor reale de doua variabile. Bulletin Stiintific, Sect. de Stiinte Mat. şi Fizicevol. 5 (1953), 527-544. | MR 67967 | Zbl 0053.22505

[9] Young W.H., La Symmétrie de structure des fonctions de variables réelles, Bull. Sci. Math. 52 (1928), 265-280. | JFM 54.0268.09